Fibromyalgia Action UK
38,650 members50,911 posts

Duloxetine side effects

Hello everyone

I have been on duloxetine for nearly a year now. Currently I am on 60mg. I had the usual side effects at the beginning like nausea and feeling a bit odd in general. I really wanted this drug to work for me as I tried so many other antidepressants before and had to stop. So i was persistent and kept up with it. It worked wonders on my joint pain but made me feel more zombified in my head. Currently I am experiencing really horrible restlessness in my whole body. Have not slept for two weeks now more than 2 h a night. Feel shaky and my jaw trembles. I am really considering coming off them fully. Seeing gp tomorrow. Has anyone experienced similar problems?

Thank you

Kami

1 Reply
oldestnewest

Hi my friend

I am so genuinely sorry to read this and it would be best to talk to your doctor about this with the side effects that you are experiencing? I have pasted below and excerpt and a link from the *e-medicine website:

*Call your doctor at once if you have:

nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);

feeling like you might pass out;

agitation, hallucinations, fever, fast heart rate, overactive reflexes, vomiting, diarrhea, loss of coordination;

More items...

Cymbalta (duloxetine) Side Effects, Dosage & Withdrawal

emedicinehealth.com/drug-du...

emedicinehealth.com/drug-du...

I want to sincerely wish you all the best of luck and please take care of yourself.

All my hopes and dreams for you

Ken

Reply

You may also like...